# SDR 98ZZZX1868

- Difficulty date: April 30, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N300PE
- Make and model: Beech 300BEECH
- Aircraft serial: FA27
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 10138402517
- Condition: Shattered
- Location: Pilots
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT'S WINDSHIELD SHATTERED AT 29,000 FEET.  PILOT REPORTED THIS TO BE SECOND WINDSHIELD FAILURE IN ABOUT A ONE-YEAR TIME SPAN.
